# SDR USAA2013041800004

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 61,875 hours, 41,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHORT TERM STORAGE.  LEFT AFT GALLEY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK M1137 LEFT AFT GALLEY DOOR EMERGENCY LIGHT IAW B-737 AMM 33-51-5,1 OPS CHECK NORMAL.
